Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1561 to 1620 of 1829

1561
Strong edge-colorings of sparse graphs with large maximum degree

Choi, Ilkyoo; Kim, Jaehoonresearcher; Kostochka, Alexandr V.; Raspaud, Andre, EUROPEAN JOURNAL OF COMBINATORICS, v.67, pp.21 - 39, 2018-01

1562
Strong influence of a small fiber on shear stress in fiber-reinforced composites

Lim, Mikyoungresearcher; Yun, K, JOURNAL OF DIFFERENTIAL EQUATIONS, v.250, no.5, pp.2402 - 2439, 2011-03

1563
Strong shift equivalence of 2 by 2 non-negative integral matrices

Choe, Geon Horesearcher; Shin, Sujinresearcher, MATHEMATIKA, v.44, no.88, pp.312 - 2, 1997-12

1564
Strongly almost trivial theta-curves

Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.2, pp.153 - 164, 2002-03

1565
Strongly Even-Cycle Decomposable Graphs

Huynh, Tony; King, Andrew D.; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, JOURNAL OF GRAPH THEORY, v.84, no.2, pp.158 - 175, 2017-02

1566
Subgroup growth of right-angled Artin and Coxeter groups

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.101, no.2, pp.556 - 588, 2020-04

1567
Subgroup Growth of Virtually Cyclic Right-Angled Coxeter Groups and Their Free Products

Baik, Hyungryulresearcher; Petri, Bram; Raimbault, Jean, COMBINATORICA, v.39, no.4, pp.779 - 811, 2019-08

1568
Suboptimal discrete filters for stochastic systems with different types of observations

Choi, U-Jinresearcher; Oh, M; Shin, V. I; Lee, Y, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.35, no.3, pp.17 - 27, 1998

1569
SUBSOLUTION THEOREM FOR THE COMPLEX HESSIAN EQUATION

Nguyen, Ngoc Cuongresearcher, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA, pp.69 - 88, 2013-12

1570
Subsonic Flow for the Multidimensional Euler-Poisson System

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.220, no.1, pp.155 - 191, 2016-04

1571
SUBSONIC SOLUTIONS FOR STEADY EULER-POISSON SYSTEM IN TWO-DIMENSIONAL NOZZLES

Bae, Myoungjeanresearcher; Duan, Ben; Xie, Chunjing, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.46, no.5, pp.3455 - 3480, 2014

1572
Suicide and Ambient Temperature: A Multi-Country Multi-City Study

Kim, Yoonhee; Kim, Ho; Gasparrini, Antonio; Armstrong, Ben; Honda, Yasushi; Chung, Yeonseungresearcher; Ng, Chris Fook Sheng; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.127, no.11, 2019-11

1573
Super-replicable functions N(j(1,N)) and periodically vanishing property

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.343 - 371, 2007-03

1574
Superbridge index of composite knots

Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.9, no.5, pp.669 - 682, 2000-08

1575
Superbridge index of knots

Jin, Gyo Taekresearcher, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.181 - 197, 2001-12

1576
Superconvergence of a finite element method for linear integro-differential problems

Kwak, Do Youngresearcher; Lee, Sungyunresearcher; QIAN LI, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.5, pp.343 - 359, 2000-01

1577
Superconvergence of finite element method for parabolic problem

Kwak, Do Youngresearcher; Lee, Sungyunresearcher; Qian Li, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.23, no.8, pp.567 - 578, 2000

1578
Superconvergence of new mixed finite element spaces

Hyon, YunKyong; Kwak, Do Youngresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.235, no.14, pp.4265 - 4271, 2011-05

1579
Supplementary variable method applied to the MAP/G/1 queueing system

Choi, Bong Dae; Hwang, Gang Ukresearcher; Han, DH, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, no.Part 1 , pp.86 - 96, 1998-07

1580
Support vector machines with adaptive L-q penalty

Liu, Yufeng; Zhang, Hao Helen; Park, Cheolwooresearcher; Ahn, Jeongyounresearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.51, no.12, pp.6380 - 6394, 2007-08

1581
SURFACE SUBGROUPS OF GRAPH PRODUCTS OF GROUPS

Kim, Sang-Hyunresearcher, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v.22, no.8, 2012-12

1582
Symbolic Calculus of Hermite Operators

KIL HYUN KWONresearcher; WEON HO OH, 대한수학회논문집, v.2, no.2, pp.151 - 160, 1987-06

1583
Symbolic dynamics and uniform distribution modulo 2

Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.4, pp.881 - 889, 1994-10

1584
Symmetrizability of differential equations having orthogonal polynomial solutions

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.83, no.2, pp.257 - 268, 1997

1585
Symmetry breaking bifurcations for an overdetermined boundary value problem on an exterior domain issued from electrodynamics

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.158, pp.1 - 22, 2017-07

1586
Symmetry breaking bifurcations for two overdetermined boundary value problems with non-constant Neumann condition on exterior domains in R-3

Morabito, Filipporesearcher, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.46, no.6, pp.1137 - 1161, 2021-06

1587
Symmetry Breaking in Quasi-1D Coulomb Systems

Aizenman, Michael; Jansen, Sabine; Jung, Paulresearcher, ANNALES HENRI POINCARE, v.11, no.8, pp.1453 - 1485, 2010-12

1588
Symmetry of a boundary integral operator and a characterization of a ball

Lim, Mikyoungresearcher, ILLINOIS JOURNAL OF MATHEMATICS, v.45, no.2, pp.537 - 543, 2001

1589
Symplectic capacities from Hamiltonian circle actions

Hwang, Taekgyu; Suh, Dong Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802, 2017

1590
Symplectic coordinates on PSL3(R)-Hitchin components

Choi, Suhyoungresearcher; Jung, Hongtaek; Kim, Hong Chan, PURE AND APPLIED MATHEMATICS QUARTERLY, v.16, no.5, pp.1321 - 1386, 2020-12

1591
SYMPTOTIC FLOCKING DYNAMICS OF CUCKER-SMALE PARTICLES IMMERSED IN COMPRESSIBLE FLUIDS

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

1592
TAIL ASYMPTOTICS OF FLUID QUEUES IN A DISTRIBUTED SERVER SYSTEM FED BY A HEAVY-TAILED ON-OFF FLOW

Lee, Byeongchan; Yoon, Jonghun; Shin, Yang Woo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.12, no.2, pp.637 - 652, 2016-04

1593
Tangle-tree duality in abstract separation systems

Diestel, Reinhard; Oum, Sang-ilresearcher, ADVANCES IN MATHEMATICS, v.377, pp.107470, 2021-01

1594
Tangle-Tree Duality: In Graphs, Matroids and Beyond

Diestel, Reinhard; Oum, Sang-ilresearcher, COMBINATORICA, v.39, no.4, pp.879 - 910, 2019-08

1595
Tchebycheff polynomials on a disk

Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.162, no.2, pp.359 - 363, 2004-01

1596
TECHNIQUES FOR SMOOTHING AND SPLITTING IN THE CONSTRUCTION OF TIGHT FRAME GABOR WINDOWS

Jang, Sumi; Jeong, Byeongseon; Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.11, no.1, 2013-01

1597
Temporal Changes in Mortality Related to Extreme Temperatures for 15 Cities in Northeast Asia: Adaptation to Heat and Maladaptation to Cold

Chung, Yeonseungresearcher; Noh, Hee Sang; Honda, Yasushi; Hashizume, Masahiro; Bell, Michelle L.; Guo, Yue-Liang Leon; Kim, Ho, AMERICAN JOURNAL OF EPIDEMIOLOGY, v.185, no.10, pp.907 - 913, 2017-05

1598
Temporal Trend of Aedes albopictus in Local Urban Parks of the Republic of Korea

Hwang, Myung-Jae; Kim, Jong-Hun; Kim, Heung-Chul; Kim, Myung Soon; Klein, Terry A; Choi, Juhwa; Sim, Kisung; et al, JOURNAL OF MEDICAL ENTOMOLOGY, v.57, no.4, pp.1082 - 1089, 2020-07

1599
Testing branch-width

Oum, Sang-ilresearcher; Seymour, P, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.97, no.3, pp.385 - 393, 2007-05

1600
Tests for serial correlation in mean and variance of a sequence of time series objects

Lee, Taewook; Park, Cheolwooresearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.87, no.3, pp.478 - 492, 2017-02

1601
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

1602
The "Art of Trellis Decoding" Is Fixed-Parameter Tractable

Jeong, Jisu; Kim, Eun Jung; Oum, Sang-ilresearcher, IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.11, pp.7178 - 7205, 2017-11

1603
The 10/8-conjecture and equivariant e(C)-invariants

Kim, Jin-Hongresearcher, MATHEMATISCHE ANNALEN, v.329, pp.31 - 47, 2004-05

1604
The analysis of a multiserver queue fed by a discrete autoregressive process of order 1

Choi, BD; Kim, B; Hwang, Gang Ukresearcher; Kim, Jae Kyoon, OPERATIONS RESEARCH LETTERS, v.32, no.1, pp.85 - 93, 2004-01

1605
The Analysis of Multigrid Method for Nonconforming Method for The Stationary Stokes Equations

강갑석; 곽도영researcher; 윤윤정, 대한수학회보, v.33, no.3, pp.343 - 357, 1996-01

1606
The analysis of Wilsons nonconforming multigrid algorithms for solving the elasticity problems

KAB SEOK KANG; DO YOUNG KWAKresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.1, no.1, pp.105 - 125, 1997-05

1607
The arithmetic of Carlitz polynomials

배성한researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.341 - 360, 1998-06

1608
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

1609
The Chern conjecture for affinely flat manifolds using combinatorial methods

Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.97, no.1, pp.81 - 92, 2003-03

1610
THE CLASSIFICATION OF p-DIVISIBLE GROUPS OVER 2-ADIC DISCRETE VALUATION RINGS

Kim, Wansuresearcher, MATHEMATICAL RESEARCH LETTERS, v.19, no.1, pp.121 - 141, 2012

1611
The classification of real projective structures on compact surfaces

Choi, Suhyoungresearcher; Goldman, WM, BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, v.34, no.2, pp.161 - 171, 1997-04

1612
THE COCHRAN SEQUENCES OF SEMI-BOUNDARY LINKS

Jin, Gyo Taekresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.293 - 302, 1991-06

1613
The colored Hadwiger transversal theorem in a"e (d)

Holmsen, Andreasresearcher; Roldan-Pensado, Edgardo, COMBINATORICA, v.36, no.4, pp.417 - 429, 2016-08

1614
The combinatorics of the Al-Salam-Chihara q-Charlier polynomials

Kim, Dongsuresearcher; Stanton, Dennis; Zeng, Jiang, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.54, no.0, pp.1 - 15, 2006-06

1615
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

1616
The convex and concave decomposition of manifolds with real projective structures

Choi, Suhyoungresearcher, MEMOIRES DE LA SOCIETE MATHEMATIQUE DE FRANCE, no.78, pp.1 - 102, 1999

1617
The critical value of the contact process with added and removed edges

Jung, Paul Heajoonresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.18, no.4, pp.949 - 955, 2005-10

1618
The damped modified iterated Kalman filter for nonlinear discrete time systems

Choi, UJinresearcher, KYBERNETIKA, v.33, no.4, pp.387 - 398, 1997-02

1619
The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

1620
The definability criteria for convex projective polyhedral reflection groups

Choi, Kanghyun; Choi, Suhyoungresearcher, GEOMETRIAE DEDICATA, v.175, no.1, pp.323 - 346, 2015-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0